ophthalmologist-icon
Tuberculosis side effects
I have symptoms like Blur vision Problem in my eyes and Eye doctor confirmed that it is not related to Eye rather it is related to other problem Tuberculosis. I visited Medicine specialist and he asked for any other symptom and I explained I also have lump in Breast. Medicine Doctor could not confirm whether it is related but still on Eye Doctor input started ATK Medicines for TB and I took Medicine for 6 months and then stopped to see the response. After 3 -4 months I again visited Eye Doctor about the Eye Problem and he mentioned that my problem for the Eye is getting worse and he is sure that I have TB and he is asking me to have further treatment for TB and then only he can start Eye treatment, otherwise he can't do anything. Please advise how should I proceed as Eye doctor is pretty sure and medicine doctor mentioned that TB is symptom based and he can't give the medicine.
195 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello I think you have uveitis due to presumptive tuberculosis. Treatment include starting ATT followed by systemic steroids. ATT must be given for at least 9 -12/months.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi...., Tuberculosis can affect the eye either primarily with active infection or secondarily as a result of immune reaction to the mycobacterium. The conjunctiva, cornea, and sclera are sites of primary ocular involvement. Hematogenous spread of the disease or spread from neighboring structures is responsible for uveitis which is the most common manifestation of secondary ocular tuberculosis.... The treatment of tuberculosis uveitis involves treatment of the underlying infection, whether it manifests as pulmonary or disseminated systemic disease......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Anti tuberculosis drugs side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.